Characteristics of the sum of a multidimensional series
Abstract
We study the relationship between the asymptotic behavior of coefficients of a multidimensional series of exponents and the asymptotic behavior of its sum near a point on the boundary of the domain of convergence. Growth characteristics, an order ρQ(a), and a type σQβ(a) in an octant Q(a) are determined. The dependence of growth characteristics on the coordinates of points of the boundary of the domain of convergence is established.Published
25.07.1994
Issue
Section
Research articles
How to Cite
Makarov, V. Yu. “Characteristics of the Sum of a Multidimensional Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 7, July 1994, pp. 886–892, https://umj.imath.kiev.ua/index.php/umj/article/view/5680.